Journal article
ON THE INVERSE SYZYGY PROBLEM



Publication Details
Authors:
Seiler, W.
Publication year:
2010
Journal:
Communications in Algebra
Pages range:
2037-2047
Volume number:
38
Start page:
2037
End page:
2047
ISSN:
0092-7872

Abstract
We present a constructive solution of the inverse syzygy problem over arbitrary coherent rings. By relating the existence of a kernel representation to torsionlessness instead of the more common torsionfreeness, we do not need to assume the existence of a quotient field. As a by-product, we obtain an algorithm to compute the extension groups of finitely presented modules.


Authors/Editors

Last updated on 2019-01-11 at 16:06